Translator Disclaimer
2013 A Pexider difference associated to a Pexider quartic functional equation in topological vector spaces
Saeid Ostadbashi, Abbas Najati, Mahsa Solaimaninia, Themistocles M. Rassias
Involve 6(4): 505-510 (2013). DOI: 10.2140/involve.2013.6.505

Abstract

Let (G,+) be an Abelian group and X be a sequentially complete Hausdorff topological vector space over the field of rational numbers. We deal with a Pexider difference

2 f ( 2 x + y ) + 2 f ( 2 x y ) 2 g ( x + y ) 2 g ( x y ) 1 2 g ( x ) + 3 g ( y ) ,

where f and g are mappings defined on G and taking values in X. We investigate the Hyers–Ulam stability of the Pexiderized quartic functional equation

2 f ( 2 x + y ) + 2 f ( 2 x y ) = 2 g ( x + y ) + 2 g ( x y ) + 1 2 g ( x ) 3 g ( y )

in topological vector spaces.

Citation

Download Citation

Saeid Ostadbashi. Abbas Najati. Mahsa Solaimaninia. Themistocles M. Rassias. "A Pexider difference associated to a Pexider quartic functional equation in topological vector spaces." Involve 6 (4) 505 - 510, 2013. https://doi.org/10.2140/involve.2013.6.505

Information

Received: 23 January 2013; Accepted: 28 January 2013; Published: 2013
First available in Project Euclid: 20 December 2017

zbMATH: 1280.39018
MathSciNet: MR3115983
Digital Object Identifier: 10.2140/involve.2013.6.505

Subjects:
Primary: 39B82
Secondary: 34K20, 54A20

Rights: Copyright © 2013 Mathematical Sciences Publishers

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.6 • No. 4 • 2013
MSP
Back to Top